Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Blood in bowel movement after taking depo provera and f shot. Normal?

So i had my son oct 24th 2012 and went back to see my ob doctor n 4weeks aand they gave me the depo provera shot and sense ive had fshot ive been pooping blood bright red blood with my poop ... is this normal or a side effect should i stop taking it ... i had this problem when i was on it for a year when i was 18 and im 23 now.... but was to afraid to ask my doctor but now im concered... thanks
Asked On : Sat, 29 Dec 2012
Answers:  0 Views:  71 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor